# SDR AALA201506299002

- Difficulty date: June 1, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53480022201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON EXTERNAL SKIN BETWEEN FRAME 66 & 68 AT STRINGER 23R UNDER THE R2 DOOR SCUFF PLATE.  REPAIRED SKIN IAW EA 251902 & SRM 53-41-11 PARA 4D FIG 105.
